Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comment
    1
  • views
    2,173

My experience so far

Me + You

319 views

My doctor is giving me an accumulative treatment based on my weight so I'm only going to be taking accutane for a total of four months. I've been, and will remain on, 60 mg of clarais a day. I'm about 3.5 months into treatment so only a month and a half left to go and I've just experienced a pretty bad breakout. It seems like since the initial breakout stopped at month two, since then I've been getting really clear. My face will be flawless for like a couple days and my confidence will be threw the roof! However, everytime it gets clear in a few days later I breakout again. This time hurt the worst because I was clearer than I have ever been in years! I was so excited and literally wouldn't even talk about anything that could jinx it. Yet, unfortunately a few dad later I breakout and am left like I am now; locked in my room full of anxiety and embarrassed of my skin. I've been hearing that people clear up in month 3 for good but now I'm not so sure. I'm all about health, aside from the accutane pills of course :wacko:, but I take green tea extract pills so maintain a healthy immune system and metabolism. Could these pills be causing my acne to keep spurring back up while on accutane? I'm sorry this is so long but I'm desperate for answers and support because I'm so embarrassed and tired of these flare ups. Acne has caused too many a tear to fall from my eyes and I'm sick of it. Are there any other like pills or vitamin's I can buy at a local store to aid accutane? Any advice or encouragement can help now because I've hit rock bottom in the well of desperation. Thanks!!! :naughty:



1 Comment


Recommended Comments

HI. Although green tea has antioxidants it is not going to fight the toxins of accutane as you want it to. Yes green tea could cause a breakout depending on the root of your acne. Green tea has an effect on hormones so taking too much can further imbalance hormones. I would stop taking it for like a month and see what happens. I understand the fears of accutane toxicity so I would maintain a healthy immune system by eating healthy. Get your fruits and veges and definitely drink lots of water. I really think that Milkthistle will help in your case. because Accutane can take a toll on your liver and milk thistle helps liver functioning without any afffects on hormones and other bodily systems.

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×